Hail, Comanche
- When
- February 10, 2:20 PM CST
- Where
- Comanche County, 4 mi E of Indiahoma
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 34.620, -98.680
Thunderstorms developed early in the afternoon, from near the Lawton area, northeast toward the Oklahoma metro area. Thunderstorms became severe relatively quickly as they moved through Caddo and Grady counties, and began to show signs of rotation as they moved toward western Oklahoma City.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OUN wrote it up.
Thunderstorms developed early in the afternoon, from near the Lawton area, northeast toward the Oklahoma metro area. Thunderstorms became severe relatively quickly as they moved through Caddo and Grady counties, and began to show signs of rotation as they moved toward western Oklahoma City. One supercell thunderstorm spawned several tornadoes as it moved through western and northern Oklahoma. Sporadic damage was reported along its path, some of it significant as it moved through northern Oklahoma county and southern Logan county. Other supercells developed near the same areas of Caddo and Grady counties and moved northeast. Some locations received several rounds of very large hail through the afternoon.
Later in the afternoon, a second area of thunderstorms developed over northern Texas. Several supercell thunderstorms developed and moved northeast toward the Red River. One supercell thunderstorm moved northeast over Clay county and northwest Montague county. A tornado developed as it moved into Jefferson county near the Red River. It continued northeast through western Love county and into Carter County. Significant damage was reported in and around the Lone Grove area and over the far north sides of Ardmore. There were eight fatalities in and around Lone Grove. The tornado crossed Interstate 35 and eventually crossed into southern Murray county. Wind damage was reported in Coal and Atoka counties. Minor injuries were reported with the Atoka county thunderstorms. Monetary damages were estimated.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Feb 10, 1:50 PM CST, 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 150 PM CST TUE FEB 10 2009 .DISCUSSION... 18Z SOUNDING FROM OUN/FWD INDICATES CAP IS NEARLY ERODED FROM FWD SOUNDING WHILE SOME WORK IS STILL NEEDED FARTHER NORTH. SATELLITE IMAGERY INDICATES LEAD WAVE MOVING ACROSS WESTERN/NORTH TEXAS THIS AFTERNOON WITH CONVECTION DEVELOPING AHEAD OF THIS FEATURE IN SOUTHERN AND NORTHERN OKLAHOMA. EXPECT AS MAIN SYSTEM NEARS AND STRONG 120-130 KT JET LIFTS ACROSS TX/OK THAT DEEP CONVECTION WILL DEVELOP NEAR A SHARPENING DRYLINE. LAPS ANALYSIS SHOWS CAPE VALUES BETWEEN 1500 TO NEAR 2000 J/KG ACROSS PARTS OF WESTERN NORTH TEXAS INTO SOUTHERN OK. STORMS MAY INITIALLY BE WIDELY SCATTERED BEFORE NUMEROUS STORMS FORM IN A LINEAR MODE AS STRONGER FORCING OVERSPREADS THE AREA. SEVERE CONVECTION SHOULD EXIT MOST OF THE CWA BY MIDNIGHT WITH SOME WRAP AROUND MOISTURE ACROSS NORTHWEST/NORTH CENTRAL OKLAHOMA. CAA WILL STRENGTHEN ACROSS NORTHERN OKLAHOMA LATE TONIGHT INTO WEDNESDAY MORNING. A WIND ADVISORY MAY BE NEED FOR STRONG NORTHWEST WINDS ACROSS NW/NC/WC OKLAHOMA FROM NEAR 9Z INTO LATE MORNING WEDNESDAY. CONDITIONS SHOULD RAPIDLY IMPROVE WEDNESDAY AFTERNOON WITH CLEARING SKIES AND LESS WIND. WILL KEEP IN SLIGHT/CHANCE POPS ACROSS MAINLY NORTHERN OKLAHOMA FOR NEXT WAVE THAT WILL MOVE ACROSS SOUTHERN/CENTRAL PLAINS. COOLER/COLDER AIR WILL FILTER INTO THE REGION BEHIND THE SHORTWAVE ON FRIDAY. TWO MORE SYSTEM WILL APPROACH THE REGION IN A PROGRESSIVE FLOW. TIMING AND AMPLITUDE OF EACH SYSTEM VARIES BETWEEN THE GFS AND EC. AT THIS TIME... WILL ADVERTISE THE BEST CHANCE FOR PRECIPITATION TO BE IN THE MONDAY TO MONDAY NIGHT TIME PERIOD. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 42 62 35 62 / 70 10 0 10 HOBART OK 41 62 36 63 / 40 10 0 0 WICHITA FALLS TX 46 68 37 67 / 40 0 0 10 GAGE OK 36 59 30 60 / 40 10 0 0 PONCA CITY OK 42 54 35 60 / 70 40 0 10 DURANT OK 50 67 39 64 / 90 10 0 10 && SIX
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CST TUE FEB 10 2009
OKZ004>048-050>052-TXZ083>090-111300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1150 AM CST TUE FEB 10 2009
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE AND SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH
TONIGHT ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE MODERATE RISK AREA IS GENERALLY EAST OF A WICHITA FALLS TO
KINGFISHER TO STILLWATER LINE. THE SLIGHT RISK AREA EXTENDS
WEST OF THE MODERATE AREA AND IS ALONG AND EAST OF A CHEROKEE TO
ALTUS LINE.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM
2 PM UNTIL 11 PM.
IMPACTS...
THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WINDS TO
80 MPH AND HAIL TO THE SIZE OF TENNIS BALLS. TORNADOES ARE
POSSIBLE...ESPECIALLY IN THE MODERATE RISK AREA.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON UNTIL LATE THIS EVENING.
DISCUSSION...
A STORM SYSTEM IS APPROACHING THE SOUTHERN PLAINS TODAY...
INCREASING THE CHANCE FOR THUNDERSTORMS. THE MOIST AIR IS INCREASING
ACROSS OKLAHOMA AND WILL CONTINUE TO INCREASE DURING THE DAY AS
SOUTH WINDS PREVAIL. THE INCREASED MOISTURE WILL AID IN
DESTABILIZATION OF THE AIRMASS THIS AFTERNOON WITH WIND SHEAR ALSO
EXPECTED TO INCREASE IN ADVANCE OF THE APPROACHING STORM SYSTEM.
THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON AND
EVENING FROM CENTRAL OKLAHOMA INTO NORTH TEXAS ALONG AN EASTWARD
ADVANCING DRYLINE. DAMAGING WINDS ...LARGE HAIL...AND TORNADOES WILL
BE POSSIBLE. THE GREATEST THREAT FOR TORNADOES WILL BE IN THE
MODERATE RISK AREA WHERE MOISTURE AND WIND SHEAR ARE EXPECTED TO BE
MAXIMIZED.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST WEDNESDAY FEB 11.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS WILL SEE AN ELEVATED
RISK OF WILDFIRES AS A DRYLINE ADVANCES EAST. GUSTY
SOUTHWEST WINDS WILL DEVELOP BEHIND THE DRYLINE THIS AFTERNOON.
THIS COMBINED WITH WARM TEMPERATURES AND LOW HUMIDITY WILL
RESULT IN INCREASED WILDFIRE POTENTIAL.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
NONE.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY.SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 129 PM CST TUE FEB 10 2009 OKZ007-008-012-101945- GARFIELD OK-KAY OK-GRANT OK- 129 PM CST TUE FEB 10 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD...GRANT AND KAY COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF LAMONT AT 129 PM CST...MOVING NORTHEAST AT 45 MPH. SMALL HAIL IS POSSIBLE. WR
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
144 PM CST TUE FEB 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM HAIL 2 W CYRIL 34.90N 98.24W
02/10/2009 E0.75 INCH CADDO OK AMATEUR RADIO
&&
SMITHSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 145 PM CST TUE FEB 10 2009 OKZ007-008-012-013-102000- GARFIELD OK-NOBLE OK-KAY OK-GRANT OK- 145 PM CST TUE FEB 10 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD...GRANT...KAY AND NOBLE COUNTIES. A STRONG THUNDERSTORM WAS LOCATED OVER BILLINGS AT 145 PM CST... MOVING NORTHEAST AT 45 MPH. SMALL HAIL IS LIKELY. WR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 148 PM CST TUE FEB 10 2009 OKZ008-012-013-018-019-102015- LOGAN OK-KINGFISHER OK-GARFIELD OK-NOBLE OK-KAY OK- 148 PM CST TUE FEB 10 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD...KAY... KINGFISHER...LOGAN AND NOBLE COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3 MILES SOUTHWEST OF BRAMAN TO 7 MILES EAST OF DOVER AT 148 PM CST...MOVING NORTHEAST AT 40 MPH. SMALL HAIL IS LIKELY. WR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 153 PM CST TUE FEB 10 2009 OKZ037-038-102015- TILLMAN OK-COMANCHE OK- 153 PM CST TUE FEB 10 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE AND TILLMAN COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST OF HOLLISTER AT 153 PM CST...MOVING NORTHEAST AT 45 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. WR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 212 PM CST TUE FEB 10 2009 OKZ025-102030- OKLAHOMA OK- 212 PM CST TUE FEB 10 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR OKLAHOMA COUNTY. A SEVERE THUNDERSTORM WAS LOCATED 17 MILES SOUTHWEST OF BETHANY AT 212 PM CST...MOVING NORTHEAST AT 40 MPH. PEOPLE IN OKLAHOMA COUNTY...INCLUDING THE CITIES OF EDMOND AND OKLAHOMA CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. WR
The Altus AFB radar (KFDR), 40 km away, was scanning. The volume nearest the first event began at 20:22 UTC.
43 hail, 12 thunderstorm wind, 8 tornado. Local standard time, as filed.
The hail was reported by KWTV-9 TV.
Hail from 2.5 to 2.75 inches in diameter was reported around Yukon from 1422 to 1425 CST.
The hail covered the ground.
A brief tornado affected the area near Northwest Expressway and Rockwell Avenue. Two large shopping complexes received significant roof damage, enough to close two of the stores for several days. A smaller retail building received major roof damage and a majority of its windows were blown out. A restaurant had part of its wall collapse and a plywood board from the small retail building was driven into the side of the building. An apartment complex received damage, mostly minor. One of the buildings in the complex had part of its roof completely removed. The tornado continued into a neighborhood, damaging mainly trees and doing minor shingle damage before lifting.
The hail was reported at the intersection of Highways 3 and 4.
The hail was reported one mile east of the intersection of Highways 3 and 4.
The hail was reported at the intersection of Interstate 40 and Mustang Road.
The tornado touched down near the intersection of 192nd and Western. This tornado tracked to the northeast, damaging a number of homes some severely and trees along its path. Most of the severe damage started around Kelly Ave and Sorghum Mill Rd and continued until the end of the tornado’s path. Several homes in the Oak Tree development lost significant portions of their roof. Several homes also has large portions destroyed due to large garages and rooms above the garages. This tornado continued into Logan County. In all, over 200 homes were damaged or destroyed. Over 28,500 people were without power at the its peak. Luckily, only four minor injuries were reported. Monetary damage estimates were not available.
The hail damaged a car windshield. Monetary damages were estimated.
This tornado crossed into Logan County from Oklahoma County. An auto body repair shop just west of Broadway and Waterloo was completely destroyed. One man, near Broadway and Waterloo, was blown out of his home and carried across the street where he landed near a creek. A mobile home on the same property of this man was completely destroyed and the frame was turned on its side and slightly bent. Monetary damage estimates were not available.
The hail was reported at the intersection of Council Road and 113th Street. Up to quarter size hail covered the ground one inch deep.
Hail from quarter to just larger than golf ball size was reported in Anadarko.
A small tornado, witnessed by spotters and several members of the public, did damage to trees and two homes. One home lost its roof completely, while another sustained shingle damage to about one quarter of the roof. Most tree damage was confined to light limb damage; however, one pine tree was snapped in two at the trunk. Monetary damage estimates were not available.
The hail was reported at the intersection of Santa Fe Avenue and Covell Road.
Sporadic damage was observed along the tornado's path, including damage to a grain silo and outbuildings, and snapped trees. The most significant damage occurred near the intersection of Highway 33 and South Range Road in far southern Payne County. At this location a well-built barn was completely destroyed, and several other outbuildings were damaged. A cow and calf were killed in the barn. Sporadic damage was observed as the tornado continued northeast before dissipating about one mile south of the Stillwater city limits. Monetary damage estimates were not available.
The hail was reported by KFOR-4 TV.
The hail was reported by the Coyle police department.
The hail was reported two blocks west of Perkins and Lakeview Roads.
Quarter to golf ball size hail covered the ground.
The hail accumulated two inches deep on Highway 70.
The hail was reported at Camelback Road and the Highway 81 bypass.
The hail covered the ground, causing slow traffic at the intersection of Country Club Road and 80th street.
The thunderstorm that produced this tornado began near Breckenridge and Graham, TX. A long-track tornado developed over far southeast Jefferson County, near the Red River. The tornado continued northeast into Love County crossing through rural farmland north of Courtney, Rubottom and Oswalt. Sporadic structural damage was noted in both Jefferson and Love counties, with tree damage also seen. The tornado then crossed into Carter County, where it did its most significant damage in and around the Lone Grove area. The tornado continued northeast, with major damage reported in the Majestic Hills addition and crossing Interstate 35 about a mile and a half north of the Prairie Valley Road exit. At least eight homes and a small private school were destroyed in the Majestic Hills neighborhood. It moved through rural areas of Northeast Carter County to the east of Springer. Approximately 46 people were injured, with 14 seriously injured. Eight people died in the Lone Grove area. At least 114 homes were damaged or destroyed, with at least 3500 losing power in and around Carter county. Debris from this tornado was carried as far away as Sulphur. Monetary damages were estimated.
The thunderstorm that produced this tornado began near Breckenridge and Graham, TX. The storm moved northeast. A long-track tornado developed over far southeast Jefferson County, near the Red River. The tornado continued northeast into Love County crossing through rural farmland north of Courtney, Rubottom and Oswalt. Sporadic structural damage was noted in both Jefferson and Love counties, with tree damage also seen. The tornado then crossed into Carter County, where it did its most significant damage in and around the Lone Grove area. The tornado continued northeast, with major damage reported in the Majestic Hills addition and crossing Interstate-35 about a mile and a half north of the Prairie Valley Road exit. At least eight homes and a small private school were destroyed in the Majestic Hills neighborhood. It moved through rural areas of Northeast Carter County to the east of Springer. Approximately 46 people were injured, with 14 seriously injured. Eight people died in the Lone Grove area. At least 114 homes were damaged or destroyed, with at least 3500 losing power in and around Carter county. Debris from this tornado was carried as far away as Sulphur. Monetary damages were estimated.
This long track tornado developed over far southeast Jefferson County, near the Red River, and continued northeast into Love County crossing through rural farmland north of Courtney, Rubottom and Oswalt. The tornado then crossed into Carter County, with sporadic damage noted in the sparsely populated areas in the southwest part of the county. The tornado appeared to reach its maximum width and intensity as it approached and moved through Lone Grove. The tornado destroyed or severely damaged numerous mobile homes, homes and businesses in and around Lone Grove. Numerous mobile homes were completely obliterated with few recognizable pieces left. EF4 damage was noted at two locations, one in Lone Grove and the other in the Majestic Hills area north of Ardmore. Numerous vehicles were rolled or thrown, some for considerable distances. Six of the fatalities occurred in mobile homes and one in a well-built home that sustained EF4 damage. The eighth fatality occurred when a truck driving south on Interstate 35 was hit by the tornado killing the driver.
The tornado continued northeast, with major damage reported in the Majestic Hills addition and crossing Interstate-35 about a mile and a half north of the Prairie Valley Road exit. At least eight homes and a small private school were destroyed in the Majestic Hills neighborhood. It moved through rural areas of Northeast Carter County to the east of Springer. Approximately 46 people were injured, with 14 seriously injured. Eight people died in the Lone Grove area. At least 114 homes were damaged or destroyed, with at least 3500 losing power in and around Carter county. Debris from this tornado was picked up as far away as Sulphur. Monetary damage estimates were not available.
The hail was reported at Texaco Road.
Power lines were downed and roof damage was reported on Highways 9 and 270. In Tecumeseh, Highway 9 was closed for a short time from Malone to Skaggs Streets due to power lines lying on the roadway. Some fencing was also damaged at this location. Monetary damage estimates were not available.
The hail was reported at on Highway 70.
The hail was on Interstate 35 at mile marker 47.
The conveyor system of a rock plant near Mill Creek was destroyed by thunderstorms winds. The plant was out of service for 2 months while repairs were made. The time of the damage is estimated.
A second rock plant near Mill Creek was damaged by thunderstorms winds. The office and control areas were damaged by the winds. The time of the damage is estimated.
A house was damaged by thunderstorm winds near Troy. One woman was injured by flying glass.
The hail was reported on Interstate 35 at mile marker 1.
The Coal County Emergency Manager reported four large barns destroyed and several outbuildings destroyed, including a dog kennel and home. An unanchored mobile home was moved off its fame and its windows were broken. Monetary damages were estimated.
Five large telephone poles were blown down. Monetary damages were estimated.
Several large signs were blown down. Minor roof damage was reported to some homes and business'. Reported by the Coal County Emergency Management. Monetary damages were estimated.
The wind gust was measured at the Atoka Airport.
Damage was reported at a drilling rig site east of Wardville. Extensive damage was done to a barn near the drilling rig. A house one mile east of the drilling rig on 5 Mile Road had a carport damaged. The drilling rig had two unanchored mobile homes demolished with workers inside them that sustained minor injuries. Two other mobile homes, next to the ones destroyed sustained no damage. Monetary damages were not given.
As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.
| Event | Date | Age | Sex | Where | Kind |
|---|---|---|---|---|---|
| Tornado, Carter | 2009-02-10 | 36 | Male | Mobile/Trailer Home | Direct |
| Tornado, Carter | 2009-02-10 | 53 | Female | Mobile/Trailer Home | Direct |
| Tornado, Carter | 2009-02-10 | 54 | Female | Mobile/Trailer Home | Direct |
| Tornado, Carter | 2009-02-10 | 54 | Female | Mobile/Trailer Home | Direct |
| Tornado, Carter | 2009-02-10 | 30 | Male | Mobile/Trailer Home | Direct |
| Tornado, Carter | 2009-02-10 | 48 | Male | Mobile/Trailer Home | Direct |
| Tornado, Carter | 2009-02-10 | 78 | Male | Permanent Home | Direct |
| Tornado, Carter | 2009-02-10 | 39 | Male | Vehicle/Towed Trailer | Direct |
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2009Every state in 2009This day in weather historyThe tornado archive for Oklahoma, 2009Warnings in Oklahoma, February 2009
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 155606, 155613, 155617, 155620, 155624, 154254, 155629, 155632, 155634, 155637, 154256, 155641, 155648, 155650, 154258, 155653, 155658, 154272, 155665, 155667, 154422, 155668, 155672, 155673, 155677, 155683, 155685, 155688, 155693, 155695, 155696, 155697, 155699, 155700, 155701, 155703, 155704, 155706, 155707, 155708, and more.